Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 361, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 4, 2011, 2:34 PM CDT for 4 counties in Alabama. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2011, 2:34 PM CDT (19:34 UTC)
- Expired
- Jul 4, 2011, 3:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Bibb County, AL, Hale County, AL, Perry County, AL, Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 60 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.6 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2435 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 821 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
438 WUUS54 KBMX 041934 SVRBMX ALC007-065-105-125-042015- /O.NEW.KBMX.SV.W.0361.110704T1934Z-110704T2015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 234 PM CDT MON JUL 4 2011 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN BIBB COUNTY IN ALABAMA... NORTHEASTERN HALE COUNTY IN WEST CENTRAL ALABAMA... NORTHERN PERRY COUNTY IN ALABAMA... SOUTH CENTRAL TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA... * UNTIL 315 PM CDT * AT 230 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MERTZ...OR 15 MILES NORTHEAST OF GREENSBORO...AND MOVING EAST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... LOW GAP...MERTZ...HARRISBURG...EOLINE...MORGAN SPRINGS...HAGLER... PEARSON AND ELLARDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3310 8725 3278 8711 3271 8751 3295 8759 TIME...MOT...LOC 1935Z 278DEG 5KT 3287 8742 $$ 56
1 follow-up statement
896 WWUS54 KBMX 042005 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 305 PM CDT MON JUL 4 2011 ALC007-065-105-125-042015- /O.CON.KBMX.SV.W.0361.000000T0000Z-110704T2015Z/ BIBB AL-HALE AL-PERRY AL-TUSCALOOSA AL- 305 PM CDT MON JUL 4 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL TUSCALOOSA...NORTH CENTRAL PERRY...NORTHEASTERN HALE AND SOUTHWESTERN BIBB COUNTIES UNTIL 315 PM CDT... AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MERTZ...OR 13 MILES WEST OF BRENT...MOVING EAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... HARRISBURG...EOLINE...HAGLER...ELLARDS...PEARSON AND HARMON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3310 8725 3283 8714 3277 8743 3299 8751 TIME...MOT...LOC 2005Z 278DEG 5KT 3286 8737 $$ 56
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 12:15 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jul 4, 12:15 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1215 PM CDT MON JUL 4 2011 .UPDATE...FOR AVIATION DISCUSSION. && .DISCUSSION... TWEAKED THE GRIDS TO REFLECT CURRENT TRENDS IN TEMPERATURES...ESPECIALLY FOR AREAS THAT OBSERVED RAINFALL THIS MORNING THROUGHOUT THE SOUTHEAST COUNTIES...AND ALSO TWEAKED TEMPERATURE GRIDS UPWARD FOR TODAY A BIT. AFTER PERFORMING OUR LOCAL CONVECTIVE INITIATION PROJECT THIS MORNING...IT APPEARS THAT A WEAK SHALLOW BOUNDARY WILL BE DRAPED ACROSS MUCH OF THE FORECAST AREA TODAY...WHICH WILL ACT AS A TRIGGERING MECHANISM FOR MORE SHOWERS AND STORMS THIS AFTERNOON. ALSO...OUTFLOW BOUNDARIES OBSERVED ON VISIBLE SATELLITE AND RADAR LEFT OVER FROM LAST NIGHT'S STORMS...AND AN OUTFLOW BOUNDARY MOVING NORTHWARD FROM THE CONVECTIVE ACTIVITY THIS MORNING IN THE SOUTHEAST COUNTIES...WILL ACT AS ADDITIONAL TRIGGERING MECHANISMS. BASED ON THIS MORNING'S SOUNDING...LFC LEVELS ARE FAIRLY LOW...WHICH WILL ALLOW PARCELS TO BE LIFTED BY THOSE OUTFLOW BOUNDARIES SUFFICIENTLY TO FORM CONVECTION THIS AFTERNOON. BASED ON THESE FINDINGS...WENT AHEAD AND INCREASED POPS A BIT TO REFLECT THIS MORNING'S ANALYSIS. UPDATES ARE OUT. 56/GOGGINS && AVIATION...18Z TAF DISCUSSION. SEVERAL OUTFLOW BOUNDARIES APPROACHING THE AREA COULD SPARK SOME AFTERNOON THUNDERSTORMS. WITH HIGH PRESSURE NO LONGER DOMINATING THE WEATHER PATTERN...THERE SHOULD BE NO SUPPRESSION OF CONVECTION. WENT AHEAD AND MENTIONED VCTS AT ALL SITES SINCE CONFIDENCE IS NOT HIGH AS TO WHERE EXACTLY THUNDERSTORMS WILL INITIATE AND PROPAGATE THROUGHOUT THE DAY. AMENDMENTS MAY BE NECESSARY THIS AFTERNOON ONCE CONVECTION BEGINS. WINDS WILL BECOME CALM ONCE AGAIN AFTER SUNSET AND THE THUNDERSTORM ACTIVITY CLEARS. LOW CLOUDS WILL LIKELY MOVE INTO THE NORTHERN 4 SITES DURING THE MORNING HOURS. DOES NOT LOOK LIKE CLOUDS WILL MAKE IT AS FAR SOUTH AS MGM OR TOI...SO WITH ABUNDANT MOISTURE AGAIN...EXPECT BR FOR A COUPLE OF HOURS TOMORROW MORNING. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 73 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 93 68 90 66 90 / 50 50 50 30 30 ANNISTON 95 71 92 69 92 / 50 50 50 30 40 BIRMINGHAM 96 75 93 73 93 / 50 50 50 30 30 TUSCALOOSA 98 73 94 71 95 / 50 50 50 30 30 CALERA 94 71 92 70 92 / 50 50 50 30 40 AUBURN 93 72 92 71 93 / 50 30 40 30 40 MONTGOMERY 95 72 94 70 94 / 50 30 40 40 40 TROY 94 70 93 68 93 / 70 30 30 30 50 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 56
Hazardous weather outlook, Jul 4, 2:33 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 233 PM CDT MON JUL 4 2011 ALZ011>015-017>050-051936- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 233 PM CDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 8 PM ACROSS ALL OF CENTRAL ALABAMA. WIND GUST TO 70 MPH WILL BE POSSIBLE ALONG WITH LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 4, 2:06 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
206 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM HAIL CENTER POINT 33.64N 86.68W
07/04/2011 E0.25 INCH JEFFERSON AL AMATEUR RADIO
0157 PM HAIL JASPER 33.85N 87.27W
07/04/2011 E0.25 INCH WALKER AL BROADCAST MEDIA
AT MUSGROVE COMMUNITY COLLEGE.
&&
AGSpecial weather statement, Jul 4, 2:14 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
214 PM CDT MON JUL 4 2011
ALZ029-042000-
RANDOLPH AL-
214 PM CDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RANDOLPH COUNTY UNTIL 300
PM CDT...
AT 210 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 8 MILES NORTHEAST OF CRYSTAL LAKE...OR 9 MILES NORTHEAST
OF ROANOKE. THIS STORM WAS NEARLY STATIONARY.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN RANDOLPH COUNTY.
&&
LAT...LON 3316 8539 3333 8543 3337 8528 3336 8527
3317 8524 3316 8524
TIME...MOT...LOC 1914Z 261DEG 2KT 3326 8530Special weather statement, Jul 4, 2:18 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 218 PM CDT MON JUL 4 2011 ALZ022-030-031-042000- GREENE AL-PICKENS AL-SUMTER AL- 218 PM CDT MON JUL 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUMTER... SOUTHWESTERN PICKENS AND WESTERN GREENE COUNTIES UNTIL 300 PM CDT... AT 218 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM NEAR WEST UNION...OR 19 MILES NORTH OF LIVINGSTON... MOVING NORTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... GAINESVILLE... PANOLA... NEW WEST GREENE... WEST GREENE... WARSAW... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3307 8832 3300 8797 3272 8816 3277 8837 TIME...MOT...LOC 1919Z 220DEG 7KT 3287 8827 56
Local storm report, Jul 4, 2:25 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
225 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM TSTM WND GST BIRMINGHAM AIRPORT 33.56N 86.75W
07/04/2011 M67 MPH JEFFERSON AL ASOS
0210 PM HAIL PINSON-CLAY-CHALKVILLE 33.68N 86.66W
07/04/2011 E0.50 INCH JEFFERSON AL BROADCAST MEDIA
&&
AGSpecial weather statement, Jul 4, 2:30 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 230 PM CDT MON JUL 4 2011 ALZ024>026-042015- JEFFERSON AL-SHELBY AL-ST. CLAIR AL- 230 PM CDT MON JUL 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHELBY...SOUTHWESTERN ST. CLAIR AND EASTERN JEFFERSON COUNTIES UNTIL 315 PM CDT... AT 230 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM NEAR MOUNTAIN BROOK...MOVING EAST AT 25 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... IRONDALE... PINSON-CLAY-CHALKVILLE... TRUSSVILLE... LEEDS... MOODY... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SEVERAL REPORTS OF FLOODED ROADWAYS ARE BEING REPORTED. TURN AROUND...DONT DROWN. && LAT...LON 3377 8647 3343 8641 3335 8686 3363 8691 TIME...MOT...LOC 1929Z 257DEG 20KT 3351 8675 56
Special weather statement, Jul 4, 2:32 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
232 PM CDT MON JUL 4 2011
ALZ023-032>034-042015-
BIBB AL-HALE AL-PERRY AL-TUSCALOOSA AL-
232 PM CDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TUSCALOOSA...
NORTHWESTERN PERRY...NORTHEASTERN HALE AND WESTERN BIBB COUNTIES
UNTIL 315 PM CDT...
AT 230 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MERTZ...OR 14 MILES WEST OF BRENT...MOVING EAST AT
25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BRENT...
CENTREVILLE...
MERTZ...
LOW GAP...
HARRISBURG...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3318 8728 3284 8704 3275 8738 3278 8747
3298 8754
TIME...MOT...LOC 1932Z 257DEG 20KT 3288 8739
56The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:23 PM CDT | Special Weather Statement | BMX | Fayette | 52 min |
| Jul 3, 7:59 PM CDT | Special Weather Statement | BMX | Winston | 46 min |
| Jul 3, 8:07 PM CDT | Special Weather Statement | BMX | Pickens | 38 min |
| Jul 3, 8:16 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 44 min |
| Jul 3, 8:38 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 52 min |
| Jul 3, 8:45 PM CDT | Special Weather Statement | BMX | Walker | 45 min |
| Jul 3, 8:58 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 47 min |
| Jul 3, 9:32 PM CDT | Special Weather Statement | BMX | Pickens | 43 min |
| Jul 3, 9:46 PM CDT | Special Weather Statement | BMX | Walker | 29 min |
| Jul 3, 10:21 PM CDT | Special Weather Statement | BMX | Blount | 39 min |
| Jul 4, 12:50 PM CDT | Special Weather Statement | BMX | Marengo | 40 min |
| Jul 4, 1:30 PM CDT | Special Weather Statement | BMX | Walker | 45 min |
| Jul 4, 1:36 PM CDT | Special Weather Statement | BMX | Greene | 39 min |
| Jul 4, 1:40 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 35 min |
| Jul 4, 1:40 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 50 min |
| Jul 4, 1:44 PM CDT | Special Weather Statement | BMX | Jefferson | 46 min |
| Jul 4, 1:59 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale | 46 min |
| Jul 4, 2:04 PM CDT | Areal Flood Advisory | BMX | Jefferson | 3 hr |
| Jul 4, 2:14 PM CDT | Special Weather Statement | BMX | Randolph | 46 min |
| Jul 4, 2:18 PM CDT | Special Weather Statement | BMX | Greene | 42 min |
| Jul 4, 2:26 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 45 min |
| Jul 4, 2:30 PM CDT | Special Weather Statement | BMX | Jefferson | 45 min |
| Jul 4, 2:32 PM CDT | Special Weather Statement | BMX | Bibb | 43 min |
| Jul 4, 2:39 PM CDT | Special Weather Statement | BMX | Marengo | 51 min |
| Jul 4, 2:52 PM CDT | Special Weather Statement | BMX | Jefferson | 38 min |
| Jul 4, 2:56 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 49 min |
| Jul 4, 2:58 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 47 min |
| Jul 4, 3:19 PM CDT | Special Weather Statement | BMX | Greene | 41 min |
| Jul 4, 3:29 PM CDT | Areal Flood Advisory | BMX | Sumter | 3 hr |
| Jul 4, 3:30 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 45 min |
| Jul 4, 3:44 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, St. Clair, Shelby, Tuscaloosa | 46 min |
| Jul 4, 3:49 PM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby | 3 hr |
| Jul 4, 4:06 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 39 min |
| Jul 4, 4:08 PM CDT | Special Weather Statement | BMX | Winston | 52 min |
| Jul 4, 4:13 PM CDT | Special Weather Statement | BMX | Blount | 47 min |
| Jul 4, 4:27 PM CDT | Special Weather Statement | BMX | Shelby | 48 min |
| Jul 4, 4:40 PM CDT | Special Weather Statement | BMX | Clay | 50 min |
| Jul 4, 4:42 PM CDT | Flash Flood Warning | BMX | Sumter | 3 hr |
| Jul 4, 4:47 PM CDT | Special Weather Statement | BMX | Fayette | 43 min |
| Jul 4, 5:07 PM CDT | Special Weather Statement | BMX | Marion | 38 min |
| Jul 4, 5:18 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa | 31 min |
| Jul 4, 5:37 PM CDT | Special Weather Statement | BMX | Clay | 53 min |
| Jul 4, 5:39 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 51 min |
| Jul 4, 5:52 PM CDT | Special Weather Statement | BMX | Coosa | 38 min |
| Jul 4, 5:57 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Walker, Winston | 39 min |
| Jul 4, 6:20 PM CDT | Special Weather Statement | BMX | Fayette | 25 min |
| Jul 4, 6:40 PM CDT | Special Weather Statement | BMX | Fayette, Walker | 50 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.